# SDR DALA2022061704232

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CORROSION INTERNAL SKIN LOCATED FR 67 AND STR 30L TO STR 31L IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: COMPLIED WITH ERA 599306-14 REV. ORIGINAL. (2280627)
